# SDR DL767971526

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF DELAMINATION WERE FOUND ON THE UPPER SKIN OF THE NR 11 SLAT T/E WEDGE.  ONE AREA OF DELAMINATION WAS FOUND ON THE UPPER SKIN OF THE NR 12 SLAT T/E WEDGE.  NO CORE DAMAGE OCCURRED ON ANY OF THE DAMAGE.  THE DAMAGE WAS REPAIRED PER B767-200 SRM 57-43-02, FIGURE 201.
